s'authentifier
version française rss feed
.:. Consulter > Par thème arXiv > Physique Quantique .:.
238 Documents classés par : 
Première Page Page Précédente ... 4 - 5 - 6 - 7 - 8 - 9 - 10 ... Page Suivante Page Finale
fulltext access An angular momentum approach to quadratic Fourier transform, Hadamard matrices, Gauss sums, mutually unbiased bases, unitary group and Pauli group
Kibler M. R.
Journal of Physics A Mathematical and Theoretical 42 (2009) 353001 [in2p3-00404520 - version 1]
Many Body Theory for Quartets, Trions and Pairs in Low Density Multi-Component Fermi Systems,
Schuck P., Sogo T., Röpke G.
International Journal of Modern Physics A 24 (2009) 2027-2034 [in2p3-00396357 - version 1]
Mécanique quantique relativiste
Klasen M.
(2009) [in2p3-00379434 - version 1]
fulltext accessible on an other server Semirelativistic hamiltonians and the auxiliary field method
Silvestre-Brac B., Semay C., Buisseret F.
International Journal of Modern Physics A 24 (2009) 4695-4726 [in2p3-00369281 - version 1]
Stability of Strutinsky Shell Correction Energy in Relativistic Mean Field Theory
Niu Y.F., Liang H.Z., Meng J.
Chinese Physics Letters 26 (2009) 032103 [in2p3-00367923 - version 1]
The many-body problem with an energy-dependent confining potential
Lombard R.J., Mares J.
Physics Letters A 373 (2009) 426-429 [in2p3-00365757 - version 1]
fulltext accessible on an other server Cosmological footprints of loop quantum gravity
Grain J., Barrau A.
Physical Review Letters 102 (2009) 081301 [in2p3-00358636 - version 1]
fulltext accessible on an other server Some equivalences between the auxiliary field method and the envelope theory
Buisseret F., Semay C., Silvestre-Brac B.
Journal of Mathematical Physics 50 (2009) 032102 [in2p3-00358179 - version 1]
fulltext accessible on an other server Non-commutative reading of the complex plane through Delone sequences
Twareque Ali S., Balkova L., Curado E.M.F., Gazeau J.-P., Rego-Monteiro M.A. et al
Journal of Mathematical Physics 50 (2009) 043517 [in2p3-00352734 - version 1]
fulltext access The isotropic lines of Z_(d)^(2)
Albouy O.
J. Phys. A: Math. Theor. 42 (2009) 072001 [in2p3-00322707 - version 2]